# SDR ASAA0310493

- Difficulty date: June 1, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 88210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND OVERWING EXIT IDENTIFIERS WITH DISCHARGED BATTERY.  REMOVED AND REPLACED BATTERIES, THEN EXIT IDENTIFIERS OPERATED NORMALLY. (M)
